# SDR DL767960375

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fail-Safe Chord
- Part number: 146T802212
- Condition: Corroded
- Location: Fs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE RT SIDE AFT PASSENGER DOOR LOWER SILL INNER CHORD WAS FOUND WITH DEEP CORROSION ON THE ATTACHED FAIL-SAFE CHORD AT FS 1540.  THE CORROSION IS OF DEPTH REQUIRING CUT OUT.  THE CORROSION WILL BE REPAIRED IN ACCORDANCE WITH REF ER/A272246 REV C.
